# SDR FDEA201511103548

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 86,053 hours, 29,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE UPPER AFT CORNER OF NR 3 A/C COMPARTMENT.  DOOR CUT OUT HAS A .200 INCH CRACK EXTENDING OUT OF FASTENERS HOLE, END OF CRACKED CRACK, REPAIR COMPLIED WITH IAW SRM 53-50-00 FIG 3 A SHEET 3.
